# SDR MWEA99541

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Jamb
- Part number: 59203233
- Condition: Misrepaired
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED ON FORWARD CARGO DOOR JAMB AT STATION 370.  MTC FABRICATED AND INSTALLED NEW REPAIR PARTS.
